Local Utility Functions and Local Probability Transformations

Quiggin, John and Chambers, Robert G. (2003) Local Utility Functions and Local Probability Transformations. Journal of Risk And Uncertainty, 27 2: 111-120. doi:10.1023/A:1025662307166

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Quiggin, John
Chambers, Robert G.
Title Local Utility Functions and Local Probability Transformations
Journal name Journal of Risk And Uncertainty   Check publisher's open access policy
ISSN 0895-5646
Publication date 2003
Sub-type Article (original research)
DOI 10.1023/A:1025662307166
Volume 27
Issue 2
Start page 111
End page 120
Total pages 10
Editor W. Kip Viscusi
Place of publication USA
Publisher Kluwer
Collection year 2003
Language eng
Subject C1
340101 Microeconomic Theory
720299 Microeconomic issues not elsewhere classified
Abstract This note shows that, under appropriate conditions, preferences may be locally approximated by the linear utility or risk-neutral preference functional associated with a local probability transformation.
Keyword Economics
Local Utility Function
Probability Weight
Business, Finance
Probability Weight : Rank-dependent Utility
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
2004 Higher Education Research Data Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 02:28:54 EST